Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

DIFFERENTIAL-GEOMETRICAL STRUCTURE OF PARA-HERMITIAN SPACES WITH A PSEUDO-ORTHOGONAL GROUP OF TRANSLATIONS

Annotation

We study differential-geometrical structure of para-Hermitian symmetric spaces G/H for that the group G is a pseudo-orthogonal group SO (p, q).

Keywords

Lie groups and Lie algebras; pseudo-orthogonal groups; symplectic spaces; para-Hermitian symmetric spaces; invariantmetric; invariant symplectic form; Poisson bracket; Laplace-Beltrami operator

Full-text in one file

Download

UDC

517.98

Pages

1511-1516

References

1. Tsykina S.V. Realizations of para-Hermitian spaces with pseudo-orthogonal group of translations // Tambov University Reports. Series Natural and Technical Sciences. Tambov, 2013. V. 18. Iss. 6. P. 2831-2835. 2. Tsykina S.V. Operatory Laplasa na para-ermitovykh prostranstvakh s psevdoortogonal'noy gruppoy dvizheniy // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2008. T. 13. Vyp. 6. S. 620–631.

Received

2015-05-16

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.